# SDR ASAA2018061525091

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 31,208 hours, 9,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM016397W
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 31,207 hours, 9,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002,  FOUND CU-NI - IN COATING ON BLADE 20 ON THE NR 1 ENGINE FAN, WORN OUT OF LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE BLADE PAIR IAW T/C 78472002 AND AMM 72-21-02.
